Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Diagnosed with thrombocytosis, high platelet count, stress, change in nail colour. Treatment?

hello doc, i m.. last month i was dignosed that i have thrombocytosis . but my doctor don t know what s the cause why my platelet count is high. i am so stress now and can t sleep well because i m always thinking what the cause can be.. please help me. last week, i noticed that my nail color has changed. i also feel sleepy everytime. please help me on this. i hope thrombocytosis is not scary. i hope you reply on my question. thank you God bless!
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Good evening. Thrombocytosis has several causes but in order to clarify your questions, I need to know what is your platelet count, your age, sex, if you are a smoker or not and If you have had any infections lately. You should not be alarmed just because of a slight abnormality in your platelet count. Please let me know more details about it.
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor